# SDR USAA920081641

- Difficulty date: September 2, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,353 hours, 34,834 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 6545834
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q1 MAJOR REPAIR NR 03C20553006/001. STRAP CRACKED ON LOWER PORTION OF FLOORBEAM AT BS312. BLO.  REPLACED STRAP ON LOWER PORTION OF FLOORBEAM AT BS312, BLO IAW B737 SRM 51-10-02.
